| Model Number |
96-0012 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
| Date of Event |
03/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2019, the patient had an excision of nodular fat just above the prepatellar bursa with removal of multiple ethibond sutures, right knee.The bursa had become painful.The surgeon reported finding nodular fatty tissue just above the prepatellar bursa, which was creating somewhat of a band across the bursa.That was the main issue.The surgeon also removed multiple ethibond sutures.Doi: (b)(6) 2016.Doe: (b)(6) 2019; right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.